MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190766
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (bmt) reported the 2008t hemodialysis (hd) machine dialysis mode was greyed out.The bmt found the mother board and eeprom (electrically erasable programmable read-only memory) had thermal damage.The bmt was advised to replace the motherboard and eeprom.There was no patient involvement or injury noted at intake.Upon follow-up, the bmt stated the machine dialysis mode was greyed out during preventative maintenance (pm) and confirmed there was no patient involvement or injury as a result of the reported event.The bmt stated upon examination it was determined the mother board and eeprom appeared to have thermal damage.The bmt stated the replacement motherboard and eeprom were received today and the machine remains out of service pending replacement of the parts.Other than the thermal damage noted on the motherboard and eeprom, no further thermal damage was found on any other machine components.There was no smoke, burning smell, or any signs of arcing, sparks, or flames.The machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet, and there was no previous history of the machine failing the electrical leakage test.The bmt was unable to provide the number of operating hours on the machine at the time of the call.The damaged parts were available to be returned for evaluation.There was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the product was not returned; a physical investigation could not be performed.Complaint investigation found objective evidence indicating a product problem, thus the complaint is confirmed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to be confirmed.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24461639
Report Number0008030665-2026-00403
Device Sequence Number9403588
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown